Volume 20, issue 4 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Characterizing the unit ball by its projective automorphism group

Andrew M Zimmer

Geometry & Topology 20 (2016) 2397–2432
Abstract

In this paper we study the projective automorphism group of domains in real, complex, and quaternionic projective space and present two new characterizations of the unit ball in terms of the size of the automorphism group and the regularity of the boundary.

Keywords
projective geometry, automorphism group, Hilbert metric, Kobayashi metric
Mathematical Subject Classification 2010
Primary: 53C24
Secondary: 22E40, 53A20
References
Publication
Received: 7 July 2015
Accepted: 12 September 2015
Published: 15 September 2016
Proposed: Benson Farb
Seconded: Tobias H. Colding, Dmitri Burago
Authors
Andrew M Zimmer
Department of Mathematics
University of Chicago
5734 S. University Avenue
Room 208C
Chicago, IL 60637
United States
http://math.uchicago.edu/~andrew.zimmer/